×

Found 375 Documents (Results 1–100)

Lie-admissible algebras associated with dynamical systems. (English. Russian original) Zbl 1448.17035

Sib. Math. J. 60, No. 3, 508-515 (2019); translation from Sib. Mat. Zh. 60, No. 3, 655-663 (2019).
MSC:  17D25 17A30 70G65
PDFBibTeX XMLCite
Full Text: DOI

Solution of systems of partial differential equations by using properties of monogenic functions on commutative algebras. (English. Ukrainian original) Zbl 1441.30074

J. Math. Sci., New York 239, No. 1, 43-50 (2019); translation from Ukr. Mat. Visn. 15, No. 2, 210-219 (2018).
MSC:  30G35 32W50 35G05
PDFBibTeX XMLCite
Full Text: DOI Link

Two approximation methods of the functional gradient for a distributed optimization control problem. (English) Zbl 1342.49043

Ruzhansky, Michael (ed.) et al., Methods of Fourier analysis and approximation theory. Collected papers based on the presentations at the 9th ISAAC congress, section “Approximation theory and Fourier analysis”, Crakow, Poland, August 5–9, 2013 and at the conference on Fourier analysis and approximation theory in the CRM, Barcelona, Spain, November 4–8, 2013. Basel: Birkhäuser/Springer (ISBN 978-3-319-27465-2/hbk; 978-3-319-27466-9/ebook). Applied and Numerical Harmonic Analysis, 225-235 (2016).
MSC:  49M25 49J20 49K20
PDFBibTeX XMLCite
Full Text: DOI

Constructive description of monogenic functions in a finite-dimensional semisimple commutative algebra. (Ukrainian. English summary) Zbl 1313.30163

MSC:  30G35 28B05
PDFBibTeX XMLCite
Full Text: DOI

Measurability of multifunctions with the (J) property. (English) Zbl 1334.54049

Filipczak, Małgorzata (ed.) et al., Traditional and present-day topics in real analysis. Dedicated to Professor Jan Stanisław Lipiński on the occasion of his 90th birthday. Łódź: Łódź University Press, University of Łódź, Faculty of Mathematics and Computer Science (ISBN 978-83-7525-971-1/pbk). 265-279 (2013).
PDFBibTeX XMLCite

Differentiability of inverse operators. (English) Zbl 1275.58004

Reissig, Michael (ed.) et al., Progress in partial differential equations. Asymptotic profiles, regularity and well-posedness. Based on the presentations given at a session at the 8th ISAAC congress, Moscow, Russia, August 22–27, 2011. Cham: Springer (ISBN 978-3-319-00124-1/hbk; 978-3-319-00125-8/ebook). Springer Proceedings in Mathematics & Statistics 44, 303-320 (2013).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software